# SDR USAASA03096

- Difficulty date: August 19, 2003
- Submitted: October 16, 2003
- Operation: Air carrier
- Aircraft: N112US
- Make and model: Airbus A320-214
- Aircraft serial: 1134
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Sys
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

NAS - FLT 978 - EN ROUTE AUA-CLT, WHILE AT FL350, CREW RECEIVED ECAM MESSAGE 'AUTO FEED FAULT'.  THE QRH PROCEDUES WERE APPLIED, BUT FUEL CONTINUED TO RAPIDLY MIGRATE FROM THE LEFT INNER FUEL TANK TO THE CENTER FUEL TANK, CAUSING A LATERAL IMBALANCE OF APPROXIMATELY 2,700 LBS. CREW COULD NOT GET FUEL IN CENTER TANK TO FEED FOR USE.  FLIGHT DIVERTED TO NAS AND LANDED WITHOUT FURTHER INCIDENT.  (M)
